The equivalence theorem of kinetic solutions and entropy solutions for stochastic scalar conservation laws

Dai Noboriguchi

Research output: Contribution to journalArticle


In this paper, we prove the equivalence of kinetic solutions and entropy solutions for the initialboundary value problem with a non-homogeneous boundary condition for a multi-dimensional scalar first-order conservation law with a multiplicative noise. We somewhat generalized the definitions of kinetic solutions and of entropy solutions given in Kobayasi and Noboriguchi [8] and Bauzet, Vallet and Wittobolt [1], respectively.

Original languageEnglish
Pages (from-to)575-587
Number of pages13
JournalTokyo Journal of Mathematics
Issue number2
Publication statusPublished - 2015 Dec 1



  • Conservation laws
  • Entropy solution
  • Kinetic solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this